MAUDE Adverse Event Report: CORDIS US CORP. INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534550S
Medical Device Problem Codes Crack (1135); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the user detected a defective hub on the 5f 110cm 6 side-hole (sh) infiniti diagnostic catheter.Two images of the luer hub were provided, which appear to show signs consistent with a potential crack and splintering.A red line is visible extending from the proximal portion of the hub toward the distal end, which may suggest that the hub was connected to a patient and that blood may have traveled through a crack in the component.There were no reports of patient injury.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
This device is available for analysis but the engineering report is not yet available.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, there was cracking of the casing near the hub of a 6f infiniti pigtail 110cm 6sh diagnostic catheter.There was no reported patient injury.The device was never used.The cracking was noticed by scrub tech after opening package.An image was provided for review.The picture shows a catheter with a strain relief that shows signs of degradation.Per the account, there may have been a second pigtail with the same issue.No additional information related to this device was provided.Two photos were submitted for analysis, and they show a cracked luer hub.No additional anomalies or notable details were observed in the image.A non-sterile unit of catheter cath f5 inf pig 110 cm 6 sh was received coiled inside a clear plastic bag.The device was unpacked for evaluation.Visual inspection revealed no external damage or anomalies on the returned device components.Amplified imaging of the hub showed a splintered condition.Scanning electron microscope (sem) analysis identified fatigue striations and plastic deformation on the splintered area of the hub, consistent with tensile overload.These findings indicate the plastic material was subjected to a tensile force exceeding the hub component¿s yield strength prior to the observed damage.No manufacturing defects or material-related irregularities were detected, and no other anomalies were observed during the sem evaluation.The malfunction ¿luer hub ¿ splintered ¿ fragments can be injected¿ was observed during evaluation.The malfunction ¿luer hub ¿ cracked¿ was not seen during the evaluation.The exact cause of the event cannot be determined.Per the ifu, the device is intended for trained professionals; nothing in the available information indicates otherwise.Based on the event description and evaluation, the cause is undetermined, and handling factors cannot be excluded.The product evaluation did not provide evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22409247
Report Number9616099-2025-01062
Device Sequence Number8353819
Product Code DQO
UDI-Device Identifier10705032013918
UDI-Public(01)10705032013918(17)270930(10)18374166
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number534550S
Device Lot Number18374166
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer07/23/2025
10/24/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/18/2025
10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown